# SDR SIMA20220408002

- Difficulty date: April 8, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 7,168 hours, 4,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR (L-1) DIFFICULT TO OPEN AND CLOSE-C/A-VISUAL INSPECTED DOOR HANDLE AND FOUND HANDLE POINTS DRY. LUBRICATED DOOR HANDLE GEAR AND PERFORMED AN OPS CHECK OF THE MAIN PAX DOOR IAW ERJ 175 AMM REF 52-11-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED
